# SDR 2025FA0000387

- Difficulty date: June 5, 2025
- Submitted: June 5, 2025
- Operation: General aviation
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 8,543 hours, 5,772 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Closeout Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LH AND RH AFT WING TO FUSELAGE FAIRING SUPPORT STRUCTURE
